# SDR UPS08851737

- Difficulty date: February 19, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,753 hours, 23,100 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 COCKPIT FLOOR PNL 676E HAS CORROSSION.  REPAIRED COCKPIT FLOOR PNL, BY FABRICATION IAW SRM 53-07-03 FIG 001.
